# SDR REXA202002058161

- Difficulty date: January 28, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 28,067 hours, 20,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670341426
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R/H F.S. 280 ENTRY WAY POST AT F.S. 280 IS CORRODED AT THE BOTTOM.
""CUT & REMOVED LOWER END OF F.S. 280 DOOR POST AT RBL 11.128 AND REPAIR
ED IAW CRJ 900 SRM 53-11-10-201-006-A01. WVAC STAMP EMP# 712 MTC      
"
